# SDR USAA2012092600001

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 64,030 hours, 42,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT ROW LIGHT COVER MISSING ON EMERGENCY EXIT LIGHT.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT COVER.  AIRCRAFT OK FOR SERVICE.
